American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K31) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Zhi-Xian Yu. Uniqueness of critical traveling waves for nonlocal lattice equations with delays. Proc. Amer. Math. Soc. 140 (2012) 3853-3859.
Abstract, references, and article information   
View Article: PDF

[2] Jian Fang, Junjie Wei and Xiao-Qiang Zhao. Uniqueness of traveling waves for nonlocal lattice equations. Proc. Amer. Math. Soc. 139 (2011) 1361-1373. MR 2748428.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1